# SDR FDEA202405130659

- Difficulty date: May 13, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 70,643 hours, 26,670 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N554010
- Condition: Corroded
- Location: Bs 860-880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RBL 63 STATION 860 TO 880 CREASE BEAM HAS AREAS OF CORROSION. CORROSION FOUND OUT OF LIMITS. REMOVED AND REPLACED CREASE BEAM P/N BAC 1515   553124 BATCH NUMBER 0002677936 IAW SRM 53-30-13-01 AND SRM 51-40-02.  MAJOR REPAIR
